Skip to main content

Intersection numbers of sections of elliptic surfaces

This is a preview of subscription content, access via your institution.


  1. Clemens, C.H.: Degeneration of Kähler manifolds. Duke Math. J.44, 215–290 (1977)

    Google Scholar 

  2. Deligne, P.: Equations differentielles à points singuliers réguliers. In: Lecture Notes in Math. 163. Berlin-Heidelberg-New York: Springer 1970

    Google Scholar 

  3. Eichler, M.: Eine Verallgemeinerung der Abelschen Integrale. Math. Zeitschr.67, 267–298 (1957)

    Google Scholar 

  4. Hoyt, W.: Parabolic cohomology and cusp forms of the second kind for extensions of the field of modular functions. Preprint 1978

  5. Hoyt, W., Schwartz, C.: Period relations for the Weierstrass equationy 2=4x 33uxu. In preparation (1979)

  6. Iitaka, S.: Deformations of compact complex surfaces. In: Global analysis, papers in honor of K. Kodaira. Princeton: Princeton University Press 1969

    Google Scholar 

  7. Kas, A.: On the deformation types of regular elliptic surfaces. Preprint 1976

  8. Kodaira, K.: On compact analytic surfaces, II–III. Annals of Math.77, 563–626;78, 1–40 (1963)

    Google Scholar 

  9. Kodaira, K.: On homotopyK−3 surfaces. In: Essays on topology and related topics, Mémoires dédiés à George deRham. Berlin-Heidelberg-New York: Springer 1970

    Google Scholar 

  10. Kodaira, K.: On the structure of compact analytic surfaces, I. Amer. J. Math.87, 751–798 (1964)

    Google Scholar 

  11. Mandelbaum, R.: On the topology of elliptic surfaces. Preprint 1977

  12. Mandelbaum, R.: On the topology of non-simply connected elliptic surfaces with degenerate fibers. Manuscript 1978

  13. Manin, Ju.I.: The Tate height of points on an abelian variety; its variants and applications. Amer. Math. Soc. Transl. (Series 2)59, 82–110 (1966)

    Google Scholar 

  14. Néron, A.: Modèles minimaux des variétés abéliennes sur les corps locaux et globaux. Pub. Math. I.H.E.S.21, (1964)

  15. Néron, A.: Quasi-fonctions et hauteurs sur les variétés abéliennes. Annals of Math.82, 249–331 (1965)

    Google Scholar 

  16. Ogg, A.: Cohomology of abelian varieties over function fields.Annals of Math.76, 185–212 (1962)

    Google Scholar 

  17. Schwartz, C.: Independent solutions of certain Weierstrass equations. Manuscript 1977

  18. Schwartz, C.: On generators of the group of rational solutions of a certain Weierstrass equation. Trans. A.M.S., to appear

  19. Shafarevitch, I.: Principal homogeneous spaces defined over a function field. Amer. Math. Soc. Transl. (Series 2)37, 85–114 (1964)

    Google Scholar 

  20. Shafarevitch, I., and others: Algebraic Surfaces. Moscow: Proc. Steklov Institute 1965; English Translation, Providence: A.M.S. 1967

  21. Shimura, G.: Introduction to the arithmetic theory of automorphic forms. Princeton: Princeton University Press, 1971

    Google Scholar 

  22. Shimura, G.: Sur les intégrales attachées aux formes automorphes. J. Math. Soc. Japan11, 291–311 (1959)

    Google Scholar 

  23. Shioda, T.: On elliptic modular surfaces. J. Math. Soc. Japan24, 20–59 (1972)

    Google Scholar 

  24. Zucker, S.: Generalized intermediate Jacobians and the theorem on normal functions. Inventiones Math.33, 185–222 (1976)

    Google Scholar 

  25. Zucker, S.: Hodge theory with degenerating coefficients:L 2 cohomology in the Poincaré metric, Annals of Math. (1979)

Download references

Author information

Authors and Affiliations


Additional information

Supported in part by NSF Grant MCS 76-06364

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Cox, D.A., Zucker, S. Intersection numbers of sections of elliptic surfaces. Invent Math 53, 1–44 (1979).

Download citation

  • Received:

  • Issue Date:

  • DOI:


  • Intersection Number
  • Elliptic Surface